Journal article icon

Journal article

Individual differences in generalisation strategies

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Education
Journal:
Research in Mathematics Education
Volume:
14
Issue:
3
Pages:
291-292
Publication date:
2012-12-05
DOI:
EISSN:
1754-0178
ISSN:
1479-4802
URN:
uuid:e414c6dc-a47e-47a0-a01f-01e585174479
Source identifiers:
360443
Local pid:
pubs:360443
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP